# SDR DXTA200802795

- Difficulty date: January 25, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 5,360 hours, 3,301 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES DO NOT WORK PROGRESSIVELY. THEY GRAB OR RELEASE SUDDENLY WHEN PRESSED OR RELEASED.  INSPECTED ALL GEAR UPLOCK SWITCHES WIRING, NO DEFECTS NOTED. CHECKED UPLOCK SWITCHES ADJUSTMENTS AND GEAR UPLOCK LINKAGE, NO DEFECTS NOTED. REPLACED LANDING GEAR CONTROL PCB (A162) WITH NEW PCB (A162). CYCLED LANDING GEAR NUMEROUS TIMES, OPS CHECK GOOD. VERIFIED THAT RED TRANSIT LIGHT EXTINGUISHES AFTER CYCLE. ALL WORK IAW 400XP WDM 32-31-01 AND 400XP MM 32-20-00, 32-30-00.
